MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 10RT 11MM

ENCORE MEDICAL L.P. 3D KNEE; INSERT, 3D EX SZ 10RT 11MM
Model Number 392-11-710
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - lysis due to back side wear.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as lysis due to back side wear.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated there was a significant adverse event to the patient.There was a delay of 45 minutes in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as limited information was provided to djo surgical for review.The revised items were not returned for examination and the lot number was not provided.To adequately investigate this event, the lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.This complaint will be closed pending receipt of additional information.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D EX SZ 10RT 11MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9878912
Report Number1644408-2020-00256
Device Sequence Number16871281
Product Code OIY
UDI-Device Identifier00888912120562
UDI-Public(01)00888912120562
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091956
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number392-11-710
Device Catalogue Number392-11-710
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR